# SDR AU971522

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 76
- Engine: Lyc O360A1G
- System (JASC): 7414 · Magneto/Distributor
- Part: Spring
- Part number: IO51324
- Condition: Broken
- Location: Rt Eng Mag
- Component: Bendix, IO382754
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE MAGNETO IMPULSE COUPLING SPRING BROKEN.
